# SDR R61A2022061500393

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,345 hours, 27,176 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN FLIGHT DESCENT BETWEEN 8000FT - 5000FT. PERFORMED FIM 21-20-00-810-801-A. INSPECTED COCKPIT AND FWD AVIONICS BAY. NO SMOKE SMELL DETECTED.
